Spaces of moduli of real curves
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 37 (1978), pp. 219-253
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1978_37_a6,
author = {S. M. Natanzon},
title = {Spaces of moduli of real curves},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {219--253},
year = {1978},
volume = {37},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1978_37_a6/}
}
S. M. Natanzon. Spaces of moduli of real curves. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 37 (1978), pp. 219-253. http://geodesic.mathdoc.fr/item/MMO_1978_37_a6/